Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 2, Pages 173-185

Stability of stochastic systems with jumps

Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, Station “centre-ville”, Montréal, Québec H3C 3A7, Canada

Received 15 January 1996; Revised 30 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. K. Boukas and H. Yang, “Stability of stochastic systems with jumps,” Mathematical Problems in Engineering, vol. 3, no. 2, pp. 173-185, 1996.